MAUDE Adverse Event Report: CU MEDICAL, INC LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID

CU MEDICAL, INC LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET; WARMER, THERMAL, INFUSION FLUID
Catalog Number L-70
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the device before use, being connected to the infusion bag, it was confirmed that there was breakage on the 2 tube occurred which lead to leakage of circulating water.The event occurred during priming.There was no patient involvement.
 
Additional Manufacturer Narrative
B3: unknown; day is unknown, month of event is june.No other information has been provided to date.E1: initial reporter establishment name; (b)(6).Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional information becomes available.The device has not been returned to the manufacturer.
 
Additional Manufacturer Narrative
One used device was received for evaluation.No other damages or anomalies were observed.A leak was observed originating from the crack on the infusate line luer.Functional and visual tests were done and the reported issue can be duplicated.The probable cause is due to environmental stresses on the luer.A device history record (dhr) review was conducted which indicated all inspections were completed and no issues were noted during manufacture.

Brand Name
LEVEL 1 LOW FLOW HOTLINE DISPOSABLE SET
Common Device Name
WARMER, THERMAL, INFUSION FLUID
Manufacturer (Section D)
CU MEDICAL, INC
ave calidad no. 4, parque
tijuana
MX 
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key22841605
Report Number3012307300-2025-09769
Device Sequence Number4848971
Product Code LGZ
UDI-Device Identifier30695085407007
UDI-Public(01)30695085407007(17)250830(10)4183072
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K911383
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/30/2025
Device Catalogue NumberL-70
Device Lot Number4183072
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/15/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2025
Supplement Date Received by Manufacturer09/25/2025
Initial Report FDA Received Date08/19/2025
Supplement Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/09/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown